# SDR IPXA2015031787128

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 28,820 hours, 19,734 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Hook And Loop
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAS VELCRO ON GLARESHIELD COMING LOOSE AT CAPT POSITION, REF EO M-2560-54394-B, INSTALLED NEW HOOK AND LOOP AS REQUIRED.
